|Possible help for JB JB
Dec 6, 2000
Dear Doctors I was reading your forum on a question posted Dec.5 from JB about sexual dysfucntion side effects from antidepressants. I was in the same situation having tried Prosac and Zoloft both of which I discontiued due to sexual dysfunction. After MUCH research I came across a rather new drug called Remeron. I went to a psychiatrist and we discussed it. The doctor made sure there were no contraindications with HAART and for me there were none. The best thing about Remeron is that it does not cause sexual dysfucntion! I have been on it for 15 months and it has helped with my depression and I have had no sexual dysfunction side effects! I hope that JB can talk to his doctor and see if Remeron might work for him. JJJ
| Response from Dr. Bartlett
Thank you for the suggestion. JB is actually myself, the responding physician but I am sure that the questioner will appreciate the advice. There is no substitute for a weel informed mental health provider in this situation given the complexity of currently available psychoactive drugs.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Tingling Lips Could I Have Acute HIV Infection
- Risks Of Contracting HIV From Blowjob From A Prostitute
- Black Spots After Giving Handjob Worried I Have HIV
- Itchy Rash After Touching Vaginal Sore Sign Of HIV AIDS
- Swollen Lymph Nodes After Sex With Hooker Worried I Have HIV
- Tingling In Feet After Eating Sperm Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.